# SDR ABXA20151009161

- Difficulty date: October 9, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 61,514 hours, 44,274 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11510A0230
- Condition: Split
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CENTER HYD SYS QTY DECREASED TO ZERO & SYS PRESS & QTY LIGHTS ILLUMINATED.  EICAS MSG, C HYD SYS PRESS & C HYD QTY DISPLAYED.  THE CAUSE OF THE DROP IN HYD PRESS & QTY WAS A SPLIT & LEAKING HYD HOSE CONNECTED TO THE NOSE GEAR RETRACT ACTUATOR.  THE HYD HOSE WAS REPLACED IAW AMM 20-11-00 & 32-34-01.
